MAUDE Adverse Event Report: COLTENE WHALEDENT INC. HYGENIC; DENTAL CLAMP

COLTENE WHALEDENT INC. HYGENIC; DENTAL CLAMP
Catalog Number H02706
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
Dental clamp broke when placing in mouth.

Brand Name
HYGENIC
Common Device Name
DENTAL CLAMP
Manufacturer (Section D)
COLTENE WHALEDENT INC.
235 ascot parkway
cuyahoga falls OH 44223
MDR Report Key7808723
Report Number2416455-2018-08238
Device Sequence Number1013059
Product Code EEF
UDI-Device IdentifierD661H027060
UDI-PublicD661H027060
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH02706
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer05/09/2018
Initial Report FDA Received Date08/23/2018
Supplement Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1